Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Overlapped pill, no periods after finishing pack. Having brownish clots. Cause?

I ve overlapped my pill the last 3 months I have been on it for nearly 4 years, and when I have a lot on I tend to over lap but it s only from time to time. Usually I come Back on my period within 4 days of finishing the pack.. Never longer... However this time I haven t and its been 9 days. What is happening though is I m getting brownish clots which I have had before usually it only lasts for a few hours before my period starts, it s been ages now and I don t even feel like I m due on (usually bad pains and can tell) what do you think the problem Is? I bought a pregnancy test today because I ve been so worried! But waiting til the morning, but now I can t sleep!
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
it is not unusual for someone who has been on the pull for a long time to miss a period. since you have been consistently on the pill you don't need I worry about pregnancy. also, today's home pregnancy tests work even on any urine, not just the first morning one. so you can alleviate your worry by using the yet any time of day. you can safely continue the pills just as you have been using them, even if the periods don't come when they are supposed to. I hope this answers your questions, please let me know if you need any more help.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor